# SDR USAA070218

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727b S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B BETWEEN STRINGERS 8R & 9R AT RAIL ATTACH POINT CRACKED.  REMOVED DAMAGE & INSTALLED FAB'D REPAIR PARTS PER T/R 53-10-20E, DEFECT SIZE: .250 INCH.
